# SDR FDEA202001240219

- Difficulty date: January 24, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 86,102 hours, 19,608 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC74862
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD FLAP VANE OUTBOARD HINGE FITTING CAVITY WALL CORROSION. RIGHT HAND WING INBOARD FLAP VANE OUTBOARD HINGE FITTING CAVITY WALL CORROSION   REMOVED AS PER SRM 51-21-01-0G AND MEASURE REWORKED AREA. ORIGINAL THICKNESS   0.145Ï¿½, MATERIAL REMOVED 0.060Ï¿½ AS PER EA: 1-5750-T0352291 P1. TITLE: WING Ï¿½ FLIGHT   SURFACE Ï¿½ CORROSION BLENDOUT ON SIDEWALL OF RHW INBD FLAP VANE, #2 AND #3 VANE   SPRT INNER BRACKETS. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
